# SDR AALA20170105004

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 73,355 hours, 38,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Detached
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE LANYARD DETACHED FROM SLIDE. SECURED LANYARD IAW AMM 25-62-00. OPERATIONAL CHECK GOOD.
